| Model Number |
SA6AT4 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that during the intraocular lens implantation surgery, the lens was divot.Hence the lens was implanted and explanted in the same procedure.Therefore, a new lens was implanted and the procedure was completed.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).